# SDR ASAA2016041716432

- Difficulty date: April 17, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 8,632 hours, 2,824 cycles
- System (JASC): 2210 · Autopilot System
- Part: Indicator
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LNAV, VNAV TEMPORALLY BUMPED OFF PRIOR TO TOP OF DESCENT.  OBSERVED VTK & CWS ROLL MESSAGES ON FO SIDE.  B AUTOPILOT WAS BEING USED.  ACFT GROUNDED. ACCOMPLISHED FLT FAULT REVIEW DFCS IAW FIM 22-11, TASK 801, LAST LEG FAULTS ON B SIDE: 22-11006, 22-11822 AND 22-11071. A SIDE: 22-11822.  ACCOMPLISHED FIM 22-11, TASK 811 FMC PROBLEM, ALL TESTS PASS. ACCOMPLISHED FIM 22-11, TASK 807 ADIRU PROBLEM, ALL TESTS PASSED.  ACCOMPLISHED DFCS CURRENT STATUS FIM 22-11, TASK 801 CURRENT STATUS PASSED.
